# SDR SWAA2022050290350

- Difficulty date: March 31, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT AFT WET AREA BS947+13 LBL41 WL208. / [01] REMOVED CORROSION FROM SUPPORT AT BS 947+13 LBL41 MAX MAT. LOSS OF .025 FOUND TO BE OUT OF LIMITS USING TOOL ID # ATS1225 S/N UNK. CAL DATE 07/2021 DUE 07/2022 IAW SERM CH 53-70-51-1A-1.;[02] LOCATED AND DRILLED NEW SUPPORT FOR LBL41 BS947-967 IAW SRM CH 51-40-05 OK TO INSTALL.;[03] VERIFIED CORRECTIVE ACTION #1; 2;[04] INSTALLED SUPPORT AT BS 947- 927 LBL41 WL 208 IAW SRM CH 53-40-02 AND DRAWING #140A9870 SHT 11.;[05] VERIFIED CORRECTIVE ACTION #4;[06] VERIFIED CORRECTIVE ACTION #4
